# SDR JJBA20130626033

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 29,465 hours, 40,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CREW REPORTED A LOWER SIDEWALL EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MX RESECURED THE CONNECTOR PLUG.  OPS CHECKED SATISFACTORY.
